Alert archive / Tennessee / Wind Advisories in 2015

Wind Advisory 1, NWS Nashville, TN

February 21, 201514 counties in Tennessee

NWS Nashville, TN issued this wind advisory at Feb 21, 2015, 11:05 AM CST for 14 counties in Tennessee. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2015, 11:05 AM CST (17:05 UTC)
Expired
Feb 21, 2015, 6:00 PM CST
In force
7 hr
Issued by
NWS Nashville, TN

Counties Cannon County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
431 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
1281 m²/s²
0-3 km storm-relative helicity
1630 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WWUS74 KOHX 211705
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 AM CST SAT FEB 21 2015

...STRONG WINDS EXPECTED THROUGH THIS AFTERNOON...

.AN AREA OF LOW PRESSURE WILL PASS THROUGH THE MID-STATE THIS
AFTERNOON...BRINGING STRONG GUSTY WINDS TO MUCH OF THE CUMBERLAND
PLATEAU REGION. WINDS WILL DIE DOWN THIS EVENING AS THEY SHIFT TO
THE NORTHWEST.

TNZ010-011-031>034-063>066-077>080-220000-
/O.NEW.KOHX.WI.Y.0001.150221T1705Z-150222T0000Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
1105 AM CST SAT FEB 21 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...THROUGH THIS AFTERNOON...BUT WILL DIMINISH THIS EVENING.

* WINDS...SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...TREES AND POWER LINES ARE ESPECIALLY AT RISK FOR BEING
  KNOCKED DOWN DUE TO THE ACCUMULATED ICE FROM THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

05

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:00 AM CST, 5 minutes earlier.

Area forecast discussion, Feb 21, 11:00 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CST SAT FEB 21 2015

.MESOSCALE UPDATE...
...WIND ADVISORY THROUGH 6 PM TODAY EASTERN MIDDLE TENNESSEE AND PLATEAU...

GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON WITH SPEEDS ON THE
ORDER OF 40 TO 50 MPH POSSIBLE IN THE ADVISORY AREA AS SURFACE
PRESSURE GRADIENT REMAINS ESPECIALLY TIGHT ACROSS THIS AREA.
DOPPLER ALSO SHOWING STRONG WINDS ALOFT AROUND 1500 FEET FROM
RUTHERFORD WEST ACROSS SOUTHERN WILLIAMSON COUNTY. CORE OF STRONGER
WINDS EXTENDS FROM ABOUT TUPELO MISSISSIPPI INTO THE NASHVILLE
AREA BUT TIGHTEST SURFACE GRADIENT IS IN EASTERN MIDDLE TENNESSEE
AND ALONG THE PLATEAU. THIS ALSO IS WHERE GROUND REPORTS HAVE THE
STRONGER WINDS AT THIS TIME.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-023>034-
056>066-075-077>080.

WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ010-011-031>034-
063>066-077>080.

&&

BOYD
01
Hazardous weather outlook, Feb 21, 6:18 AM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
618 AM CST SAT FEB 21 2015

TNZ010-011-031>034-065-066-077>080-221100-
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
618 AM CST SAT FEB 21 2015

...ICE STORM WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

AN ICE STORM WARNING WILL BE IN EFFECT UNTIL 9 AM CST THIS MORNING FOR
LOCATIONS GENERALLY ALONG AND EAST OF A LAFAYETTE TO SPARTA TO MANCHESTER
LINE. ACCUMULATIONS OF UP TO ONE QUARTER OF AN INCH OF ADDITIONAL ICE
ACCUMULATION WILL BE POSSIBLE. MAJOR DISRUPTIONS TO TRAVEL ARE STILL
EXPECTED. ROAD CONDITIONS WILL NOT LIKELY IMPROVE UNTIL AT LEAST THE
MID MORNING HOURS. GUSTY WINDS WILL DEVELOP THIS MORNING ALSO. ANY
ICE REMAINING ON TREES COULD CAUSE LIMBS TO BREAK AND FALL ON POWER
LINES...RESULTING IN POWER OUTAGES.

HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS
THE DAY PROGRESSES...MAY LEAD TO FLOODING ACROSS THIS AREA ALSO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS
SUNDAY MORNING PROGRESSES...MAY LEAD TO FLOODING ACROSS THIS AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE ACCUMULATIONS AND HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

TNZ005>009-023>030-056>064-075-221100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-
618 AM CST SAT FEB 21 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION...HEAVY
RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS THE
DAY PROGRESSES...MAY LEAD TO FLOODING ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN...ON TOP OF ACCUMULATED ICE AND SNOW THAT WILL MELT AS
SUNDAY MORNING PROGRESSES...MAY LEAD TO FLOODING ACROSS THIS AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

TNZ093>095-221100-
WAYNE-LAWRENCE-GILES-
618 AM CST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

31

In the hours before

Local storm report, Feb 21, 7:54 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
754 AM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     SNOW             3 W CHAPEL HILL         35.63N  86.75W
02/20/2015  M0.5 INCH        MARSHALL           TN   TWITTER

            CHANGING FROM SNOW TO SLEET NOW

0534 PM     FREEZING RAIN    WOODLAWN                36.54N  87.51W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   TWITTER

            SLEET AND SNOW CHANGING OVER TO FREEZING RAIN - HWY 76
            AT MONTGOMERY-STEWART COUNTY LINE

0540 PM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   ASOS

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    3 S FRANKLIN            35.89N  86.84W
02/20/2015  E0.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    2 E DOVER               36.48N  87.81W
02/20/2015  E0.00 INCH       STEWART            TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    DICKSON                 36.08N  87.38W
02/20/2015  E0.00 INCH       DICKSON            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN

0600 PM     FREEZING RAIN    NORMANDY                35.45N  86.26W
02/20/2015  E0.00 INCH       BEDFORD            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN IN THE NORMANDY DAM AREA

0607 PM     SNOW             4 WNW TRACY CITY        35.28N  85.82W
02/20/2015  M1.5 INCH        GRUNDY             TN   TRAINED SPOTTER

            1.5 INCHES OF NEW SNOWFALL 3 MILES NORTH OF MONTEAGLE

0657 PM     SLEET            1 S FRANKLIN            35.91N  86.84W
02/20/2015  M0.5 INCH        WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     FREEZING RAIN    1 S CLARKSVILLE         36.56N  87.35W
02/20/2015  M0.10 INCH       MONTGOMERY         TN   FIRE DEPT/RESCUE

0832 PM     FREEZING RAIN    4 NE LA VERGNE          36.04N  86.52W
02/20/2015  E0.15 INCH       RUTHERFORD         TN   TRAINED SPOTTER

0858 PM     FREEZING RAIN    4 W GALLATIN            36.38N  86.53W
02/20/2015  E0.15 INCH       SUMNER             TN   TRAINED SPOTTER

0859 PM     FREEZING RAIN    MURFREESBORO            35.85N  86.39W
02/20/2015  M0.06 INCH       RUTHERFORD         TN   TWITTER

            1/16TH OF AN INCH

0904 PM     FREEZING RAIN    3 W NASHVILLE           36.17N  86.84W
02/20/2015  M0.12 INCH       DAVIDSON           TN   TRAINED SPOTTER

            1/8TH OF AN INCH OF ICE

0923 PM     FREEZING RAIN    HERMITAGE               36.20N  86.62W
02/20/2015  M0.10 INCH       DAVIDSON           TN   NWS EMPLOYEE

            I-40 AND OLD HICKORY BLVD

0929 PM     FREEZING RAIN    2 S GALLATIN            36.35N  86.45W
02/20/2015  M0.15 INCH       SUMNER             TN   TWITTER

0932 PM     FREEZING RAIN    1 N LEBANON             36.22N  86.32W
02/20/2015  M0.10 INCH       WILSON             TN   TRAINED SPOTTER

0943 PM     FREEZING RAIN    COLUMBIA                35.62N  87.05W
02/20/2015  M0.12 INCH       MAURY              TN   EMERGENCY MNGR

1026 PM     FREEZING RAIN    FRANKLIN                35.93N  86.84W
02/20/2015  E0.06 INCH       WILLIAMSON         TN   TWITTER

            1/16TH OF AN INCH OF ICE NEAR JIM WARREN PARK

1030 PM     FREEZING RAIN    SPARTA                  35.93N  85.47W
02/20/2015  M0.05 INCH       WHITE              TN   AMATEUR RADIO

            NEAR DITTY ROAD AND MAHAN ROAD

1043 PM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/20/2015  M0.12 INCH       ROBERTSON          TN   NWS EMPLOYEE

1054 PM     FREEZING RAIN    1 W BELLE MEADE         36.10N  86.87W
02/20/2015  M0.25 INCH       DAVIDSON           TN   TWITTER

            IN WEST MEADE

1134 PM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/20/2015  M0.25 INCH       SMITH              TN   TWITTER

1230 AM     FREEZING RAIN    5 E OLD HICKORY         36.26N  86.56W
02/21/2015  E0.25 INCH       WILSON             TN   NWS OFFICE

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES OUTSIDE THE NWS OFFICE IN OLD HICKORY.

0111 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  E0.50 INCH       CUMBERLAND         TN   EMERGENCY MNGR

            ONE QUARTER TO ONE HALF OF AN INCH OF ICE ACCUMULATION
            DUE TO FREEZING RAIN HAS OCCURRED ACROSS CUMBERLAND
            COUNTY.

0117 AM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/21/2015  E0.50 INCH       SMITH              TN   TRAINED SPOTTER

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES DUE TO FREEZING RAIN ACROSS CARTHAGE.

0200 AM     FREEZING RAIN    NASHVILLE               36.17N  86.78W
02/21/2015  M0.12 INCH       DAVIDSON           TN   ASOS

            BNA ASOS INDCIATES 0.12 OF FREEZING RAIN FELL BEFORE
            CHANGING TO RAIN

0200 AM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/21/2015  M0.16 INCH       MONTGOMERY         TN   ASOS

            0.16 INCHES OF FREEZING RAIN FELL PRIOR TO CHANGING TO
            RAIN

0220 AM     FREEZING RAIN    PORTLAND                36.59N  86.52W
02/21/2015  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF OF AN INCH OF ICE ACCUMULATION DUE TO FREEZING
            RAIN IN PORTLAND HAS OCCURRED AND CONTINUING TO REPORT
            FREEZING RAIN OCCURING.

0245 AM     FREEZING RAIN    COOKEVILLE              36.16N  85.51W
02/21/2015  E0.25 INCH       PUTNAM             TN   EMERGENCY MNGR

            ONE QUARTER OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN IN COOKEVILLE.

0305 AM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/21/2015  E0.30 INCH       ROBERTSON          TN   EMERGENCY MNGR

            THREE TENTHS OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN ON EXPOSED SURFACES PRESENTLY IN WHITE
            HOUSE AND STILL EXPERIENCING FREEZING RAIN.

0455 AM     FREEZING RAIN    MOUNT JULIET            36.21N  86.52W
02/21/2015  E0.25 INCH       WILSON             TN   NWS EMPLOYEE

            PINE TREE DOWN ALONG NEEDMORE RD DUE TO ICE

0500 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.65 INCH       CUMBERLAND         TN   ASOS

            CSV ASOS INDICATING THAT 0.65 INCHES OF FREEZING RAIN
            HAS FALLEN THUS FAR

0548 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            COUNTY WIDE...POWER OUTAGES...TREES ON HOUSES...TREES
            DOWN ON ROADS...POWER POLES SNAPPED...POWER LINES DOWN
            ON ROADS

0600 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   ASOS

            0.70 INCHES OF FREEZING RAIN

0631 AM     ICE STORM        JAMESTOWN               36.43N  84.94W
02/21/2015                   FENTRESS           TN   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0655 AM     FREEZING RAIN    SPENCER                 35.74N  85.46W
02/21/2015  U0.00 INCH       VAN BUREN          TN   911 CALL CENTER

            TWO THIRDS OF COUNTY IS WITHOUT POWER...TREES DOWN
            COUNTY WIDE.

0655 AM     FREEZING RAIN    MONTEREY                36.13N  85.24W
02/21/2015  U0.00 INCH       PUTNAM             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS COUNTY FROM BAXTER
            EASTWARD...SOME POWER OUTAGES. MONTEREY WITHOUT POWER

0705 AM     FREEZING RAIN    6 N MONTEREY            36.22N  85.24W
02/21/2015  U0.00 INCH       OVERTON            TN   LAW ENFORCEMENT

            IN THE HANGING LIMB HIGHWAY AREA OF SOUTHERN OVERTON
            COUNTY...TREES AND POWER LINES DOWN...A TREE FELL ON A
            HOME

0750 AM     FREEZING RAIN    JAMESTOWN               36.43N  84.94W
02/21/2015  E1.00 INCH       FENTRESS           TN   EMERGENCY MNGR

            ONE HALF TO ONE INCH OF TOTAL ICE ACCUMULATION ON
            EXPOSED SURFACES ACROSS THE COUNTY. MULTITUDE OF TREES
            DOWN ACROSS THE SOUTHERN PART OF THE COUNTY DUE TO ICE.
            MULTITUDE OF TREES LIMBS DOWN ACROSS THE NORTERN PORTION
            OF THE COUNTY DUE TO ICE. AT LEAST HALF THE COUNTY
            WITHOUT POWER.

&&

EVENT NUMBER OHX1500175 OHX1500176 OHX1500180 OHX1500177 OHX1500178
OHX1500179 OHX1500181 OHX1500182 OHX1500183 OHX1500184 OHX1500185
OHX1500186 OHX1500187 OHX1500188 OHX1500189 OHX1500190 OHX1500191
OHX1500192 OHX1500193 OHX1500194 OHX1500195 OHX1500196 OHX1500197
OHX1500199 OHX1500198 OHX1500200 OHX1500204 OHX1500205 OHX1500201
OHX1500202 OHX1500203 OHX1500206 OHX1500207 OHX1500208 OHX1500210
OHX1500209 OHX1500211 OHX1500212 OHX1500213 OHX1500214

31
Local storm report, Feb 21, 8:08 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 AM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     FREEZING RAIN    SPARTA                  35.93N  85.47W
02/21/2015  U0.00 INCH       WHITE              TN   EMERGENCY MNGR

            TREES DOWN... POWER LINES DOWN... AND POWER POLLS
            SNAPPED COUNTYWIDE.

&&

EVENT NUMBER OHX1500215

MHR
Local storm report, Feb 21, 8:41 AM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 AM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.75 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC SENT IN A PICTURE SHOWING 3/4 INCHES OF ICE
            ACCUMULATION.

&&

EVENT NUMBER OHX1500216

MHR
Special weather statement, Feb 21, 8:56 AM CST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CST SAT FEB 21 2015

TNZ010-011-031>034-065-066-077>080-212215-
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER
856 AM CST SAT FEB 21 2015

...FREEZING RAIN WILL END BUT IMPACTS WILL LINGER...

THE ICE STORM WARNING FOR THE CUMBERLAND PLATEAU ENDED THIS
MORNING AS TEMPERATURES HAVE RISEN ABOVE 32 DEGREES AND FREEZING
RAIN HAS TRANSITIONED TO RAIN. HOWEVER...IMPACTS FROM THE
ACCUMULATED ICE WILL LINGER THROUGH THE DAY AS ANY SURFACE COATED
WITH ICE WILL NEED SEVERAL HOURS OF ABOVE FREEZING TEMPERATURES TO
FULLY MELT. CONDITIONS WILL SLOWLY IMPROVE THROUGH THIS AFTERNOON
BUT EXPECT ROAD SURFACES TO REMAIN SLIPPERY...AND GUSTY WINDS MAY
DOWN ADDITIONAL TREES AND POWER LINES.

05
Local storm report, Feb 21, 10:07 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 AM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FREEZING RAIN    9 SE MONTEREY           36.04N  85.13W
02/21/2015  M1.00 INCH       CUMBERLAND         TN   FACEBOOK

            FACEBOOK PICTURE SHOWS MEASUREMENT OF 1 INCH OF ICE.

&&

EVENT NUMBER OHX1500217

MHR
Local storm report, Feb 21, 10:08 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1008 AM CST SAT FEB 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     SNOW             3 W CHAPEL HILL         35.63N  86.75W
02/20/2015  M0.5 INCH        MARSHALL           TN   TWITTER

            CHANGING FROM SNOW TO SLEET NOW

0534 PM     FREEZING RAIN    WOODLAWN                36.54N  87.51W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   TWITTER

            SLEET AND SNOW CHANGING OVER TO FREEZING RAIN - HWY 76
            AT MONTGOMERY-STEWART COUNTY LINE

0540 PM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/20/2015  E0.00 INCH       MONTGOMERY         TN   ASOS

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    3 S FRANKLIN            35.89N  86.84W
02/20/2015  E0.00 INCH       WILLIAMSON         TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    2 E DOVER               36.48N  87.81W
02/20/2015  E0.00 INCH       STEWART            TN   TRAINED SPOTTER

            CHANGE OVER TO FREEZING RAIN

0550 PM     FREEZING RAIN    DICKSON                 36.08N  87.38W
02/20/2015  E0.00 INCH       DICKSON            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN

0600 PM     FREEZING RAIN    NORMANDY                35.45N  86.26W
02/20/2015  E0.00 INCH       BEDFORD            TN   TWITTER

            CHANGE OVER TO FREEZING RAIN IN THE NORMANDY DAM AREA

0607 PM     SNOW             4 WNW TRACY CITY        35.28N  85.82W
02/20/2015  M1.5 INCH        GRUNDY             TN   TRAINED SPOTTER

            1.5 INCHES OF NEW SNOWFALL 3 MILES NORTH OF MONTEAGLE

0657 PM     SLEET            1 S FRANKLIN            35.91N  86.84W
02/20/2015  M0.5 INCH        WILLIAMSON         TN   TRAINED SPOTTER

0711 PM     FREEZING RAIN    1 S CLARKSVILLE         36.56N  87.35W
02/20/2015  M0.10 INCH       MONTGOMERY         TN   FIRE DEPT/RESCUE

0832 PM     FREEZING RAIN    4 NE LA VERGNE          36.04N  86.52W
02/20/2015  E0.15 INCH       RUTHERFORD         TN   TRAINED SPOTTER

0858 PM     FREEZING RAIN    4 W GALLATIN            36.38N  86.53W
02/20/2015  E0.15 INCH       SUMNER             TN   TRAINED SPOTTER

0859 PM     FREEZING RAIN    MURFREESBORO            35.85N  86.39W
02/20/2015  M0.06 INCH       RUTHERFORD         TN   TWITTER

            1/16TH OF AN INCH

0904 PM     FREEZING RAIN    3 W NASHVILLE           36.17N  86.84W
02/20/2015  M0.12 INCH       DAVIDSON           TN   TRAINED SPOTTER

            1/8TH OF AN INCH OF ICE

0923 PM     FREEZING RAIN    HERMITAGE               36.20N  86.62W
02/20/2015  M0.10 INCH       DAVIDSON           TN   NWS EMPLOYEE

            I-40 AND OLD HICKORY BLVD

0929 PM     FREEZING RAIN    2 S GALLATIN            36.35N  86.45W
02/20/2015  M0.15 INCH       SUMNER             TN   TWITTER

0932 PM     FREEZING RAIN    1 N LEBANON             36.22N  86.32W
02/20/2015  M0.10 INCH       WILSON             TN   TRAINED SPOTTER

0943 PM     FREEZING RAIN    COLUMBIA                35.62N  87.05W
02/20/2015  M0.12 INCH       MAURY              TN   EMERGENCY MNGR

1026 PM     FREEZING RAIN    FRANKLIN                35.93N  86.84W
02/20/2015  E0.06 INCH       WILLIAMSON         TN   TWITTER

            1/16TH OF AN INCH OF ICE NEAR JIM WARREN PARK

1030 PM     FREEZING RAIN    SPARTA                  35.93N  85.47W
02/20/2015  M0.05 INCH       WHITE              TN   AMATEUR RADIO

            NEAR DITTY ROAD AND MAHAN ROAD

1043 PM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/20/2015  M0.12 INCH       ROBERTSON          TN   NWS EMPLOYEE

1054 PM     FREEZING RAIN    1 W BELLE MEADE         36.10N  86.87W
02/20/2015  M0.25 INCH       DAVIDSON           TN   TWITTER

            IN WEST MEADE

1134 PM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/20/2015  M0.25 INCH       SMITH              TN   TWITTER

1230 AM     FREEZING RAIN    5 E OLD HICKORY         36.26N  86.56W
02/21/2015  E0.25 INCH       WILSON             TN   NWS OFFICE

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES OUTSIDE THE NWS OFFICE IN OLD HICKORY.

0111 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  E0.50 INCH       CUMBERLAND         TN   EMERGENCY MNGR

            ONE QUARTER TO ONE HALF OF AN INCH OF ICE ACCUMULATION
            DUE TO FREEZING RAIN HAS OCCURRED ACROSS CUMBERLAND
            COUNTY.

0117 AM     FREEZING RAIN    CARTHAGE                36.26N  85.94W
02/21/2015  E0.50 INCH       SMITH              TN   TRAINED SPOTTER

            AROUND ONE QUARTER OF AN INCH OF ICE ACCUMULATION ON
            TREES DUE TO FREEZING RAIN ACROSS CARTHAGE.

0200 AM     FREEZING RAIN    NASHVILLE               36.17N  86.78W
02/21/2015  M0.12 INCH       DAVIDSON           TN   ASOS

            BNA ASOS INDCIATES 0.12 OF FREEZING RAIN FELL BEFORE
            CHANGING TO RAIN

0200 AM     FREEZING RAIN    CLARKSVILLE             36.56N  87.35W
02/21/2015  M0.16 INCH       MONTGOMERY         TN   ASOS

            0.16 INCHES OF FREEZING RAIN FELL PRIOR TO CHANGING TO
            RAIN

0220 AM     FREEZING RAIN    PORTLAND                36.59N  86.52W
02/21/2015  E0.50 INCH       SUMNER             TN   TRAINED SPOTTER

            ONE HALF OF AN INCH OF ICE ACCUMULATION DUE TO FREEZING
            RAIN IN PORTLAND HAS OCCURRED AND CONTINUING TO REPORT
            FREEZING RAIN OCCURING.

0245 AM     FREEZING RAIN    COOKEVILLE              36.16N  85.51W
02/21/2015  E0.25 INCH       PUTNAM             TN   EMERGENCY MNGR

            ONE QUARTER OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN IN COOKEVILLE.

0305 AM     FREEZING RAIN    WHITE HOUSE             36.46N  86.67W
02/21/2015  E0.30 INCH       ROBERTSON          TN   EMERGENCY MNGR

            THREE TENTHS OF AN INCH OF ICE ACCUMULATION DUE TO
            FREEZING RAIN ON EXPOSED SURFACES PRESENTLY IN WHITE
            HOUSE AND STILL EXPERIENCING FREEZING RAIN.

0455 AM     FREEZING RAIN    MOUNT JULIET            36.21N  86.52W
02/21/2015  E0.25 INCH       WILSON             TN   NWS EMPLOYEE

            PINE TREE DOWN ALONG NEEDMORE RD DUE TO ICE

0500 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.65 INCH       CUMBERLAND         TN   ASOS

            CSV ASOS INDICATING THAT 0.65 INCHES OF FREEZING RAIN
            HAS FALLEN THUS FAR

0548 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   EMERGENCY MNGR

            COUNTY WIDE...POWER OUTAGES...TREES ON HOUSES...TREES
            DOWN ON ROADS...POWER POLES SNAPPED...POWER LINES DOWN
            ON ROADS

0600 AM     ICE STORM        CROSSVILLE              35.95N  85.04W
02/21/2015                   CUMBERLAND         TN   ASOS

            0.70 INCHES OF FREEZING RAIN

0631 AM     ICE STORM        JAMESTOWN               36.43N  84.94W
02/21/2015                   FENTRESS           TN   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0655 AM     FREEZING RAIN    SPENCER                 35.74N  85.46W
02/21/2015  U0.00 INCH       VAN BUREN          TN   911 CALL CENTER

            TWO THIRDS OF COUNTY IS WITHOUT POWER...TREES DOWN
            COUNTY WIDE.

0655 AM     FREEZING RAIN    MONTEREY                36.13N  85.24W
02/21/2015  U0.00 INCH       PUTNAM             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS COUNTY FROM BAXTER
            EASTWARD...SOME POWER OUTAGES. MONTEREY WITHOUT POWER

0705 AM     FREEZING RAIN    6 N MONTEREY            36.22N  85.24W
02/21/2015  U0.00 INCH       OVERTON            TN   LAW ENFORCEMENT

            IN THE HANGING LIMB HIGHWAY AREA OF SOUTHERN OVERTON
            COUNTY...TREES AND POWER LINES DOWN...A TREE FELL ON A
            HOME

0750 AM     FREEZING RAIN    JAMESTOWN               36.43N  84.94W
02/21/2015  E1.00 INCH       FENTRESS           TN   EMERGENCY MNGR

            ONE HALF TO ONE INCH OF TOTAL ICE ACCUMULATION ON
            EXPOSED SURFACES ACROSS THE COUNTY. MULTITUDE OF TREES
            DOWN ACROSS THE SOUTHERN PART OF THE COUNTY DUE TO ICE.
            MULTITUDE OF TREES LIMBS DOWN ACROSS THE NORTERN PORTION
            OF THE COUNTY DUE TO ICE. AT LEAST HALF THE COUNTY
            WITHOUT POWER.

0755 AM     FREEZING RAIN    SPARTA                  35.93N  85.47W
02/21/2015  U0.00 INCH       WHITE              TN   EMERGENCY MNGR

            TREES DOWN... POWER LINES DOWN... AND POWER POLLS
            SNAPPED COUNTYWIDE.

0830 AM     FREEZING RAIN    CROSSVILLE              35.95N  85.04W
02/21/2015  M0.75 INCH       CUMBERLAND         TN   PUBLIC

            PUBLIC SENT IN A PICTURE SHOWING 3/4 INCHES OF ICE
            ACCUMULATION.

0830 AM     FREEZING RAIN    9 SE MONTEREY           36.04N  85.13W
02/21/2015  M1.00 INCH       CUMBERLAND         TN   FACEBOOK

            FACEBOOK PICTURE SHOWS MEASUREMENT OF 1 INCH OF ICE.

&&

EVENT NUMBER OHX1500175 OHX1500176 OHX1500180 OHX1500177 OHX1500178
OHX1500179 OHX1500181 OHX1500182 OHX1500183 OHX1500184 OHX1500185
OHX1500186 OHX1500187 OHX1500188 OHX1500189 OHX1500190 OHX1500191
OHX1500192 OHX1500193 OHX1500194 OHX1500195 OHX1500196 OHX1500197
OHX1500199 OHX1500198 OHX1500200 OHX1500204 OHX1500205 OHX1500201
OHX1500202 OHX1500203 OHX1500206 OHX1500207 OHX1500208 OHX1500210
OHX1500209 OHX1500211 OHX1500212 OHX1500213 OHX1500214 OHX1500215
OHX1500216 OHX1500217

MHR

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:59 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 12 more39 days
Feb 21, 11:55 AM CSTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 12 more6 hr
Feb 21, 5:36 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more10 hr

Nearby

Wind Advisories in Tennessee, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.